SpineUniverse Community Advice
Get help and share your story with others who know what you're going through.
Please register or log in to join the discussions!

Sharp eye pain and head pain.

Started by Lizbeth on 05/02/2010 5:02pm

A year ago I had my C6/C7 disc removed after a herniation. A few months ago I started having neck pain again but it seemed different...different pain, different location, but I still thought it was my cervical spine.
My surgeon (same one who performed my surgery) sent me for a CT Myleogram. I have gone through the gammet of all the tests already and told him to just get to the meat and send me on to get the yes/no test done so I can put my mind at rest that I won't need surgery again.
The Myleogram showed nothing and showed a very well healing fusion.
I tried to tell him the pain is "different" but I don't think he listened too well. So here I am asking all of you this:
I am on no precription meds, only Advil for pain. I get a sharp pain behind my left eye to the point where it won't open all the way and get sharp, sharp pains up the left side of my skull and my left arm goes numb (which it would before with prior disc issues) then my fingers curl up and I can't use them.
Does anyone know if this is associated with a particular disc or injury of any sort that I am not aware of? The Advil is not keeping up with my pain and I already am probably taking unsafe doseages of it. I am trying to not take prescription pain medications but I am well on my way to NOT being able to tolerate the pain!

-Thanks everyone
Lizbeth

Do you find this discussion helpful?
0

4 Responses

Like/Dislike
0

Dear Lizbeth-
I have been having the same eye pain, and Headaches, or facial pain. i hav e only had 5 Lower spinal fusions Years ago!
However i Will pray For You - cause i really do feel the pain- esp. the eye pain!
mcates

Like/Dislike
0

It sounds like you might be experiencing migraine headaches. I would talk to a neurologist and get some further work up to determine if that is what it is. If you are diagnosed with migraines, then a drug called "Axert" can be helpful. It is very expensive but it works. The usual dosage is 1 tablet at the onset of pain and then 1 an hour later if the pain is still there. No more than 2 in a 24 hour period though. Of course, your physician would be better able to determine if that is the drug and/or dosage for you.
Good luck!

Like/Dislike
0

I had the same pain and it turned out that I had TMJ. Maybe that is what you have.

Like/Dislike
0

Lizbeth,

I also suffer from stabing pain in my eye. I get this and it will last for 3 days. I had spine surgery for Cervical 4-5 in 1995. I now am 50 years old and have been on pain medications for 15 years. I have several more disk deterioate through the years.
If you take to much over the counter medication it can cause injury to your liver. It is something people actually OD on.
If your pain level is on scale messure say—{ 0 no pain and 10 the worst pain } where would you rate your pain?
This is a problem I personally would go to a Dr. and speak to them about.
I do understand you not wishing to take pain meds. but takeing over the counter can be deadly also.
Maybe talking to your MD, and being refered as well another MRI might be a benifit to you.
I wish the best and let us know what is going on, maybe someone has been throught it.
My pain goes up and down. You can take some medications and not risk your liver as with some over the counter medications can kill or damage it.
You may consider seeing a Dr. who is a pain management specialist. I do I personally would not be able to fuction with out the help. Good luck.....

SHOW MAIN MENU
SHOW SUB MENU
Cancel
Delete